# SDR 95FDEA00280

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- System (JASC): 2611 · Smoke Detection
- Part: Dectector
- Part number: 7740
- Condition: False Warning
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLT AT FL290 THE NR 2 MAIN CARGO SMOKE INDICATOR ILLUMINATED.  COMPLIED WITH ALL APPLICABLE CHECKLIST AND THE LIGHT WENT OUT.  FOUND SMOKE DECTECTOR TO BE BAD.  REMOVED BAD REPLACED DETECTOR, GROUND OPS CK GOOD.
